# SDR CALA2013080700547

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 27,122 hours, 9,369 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX, REAR SPAR VERTICAL PRESSURE WEB BS 663, CRACKED 1 INCH AT WL 197 AND RBL 43.5.  WORK ACCOMPLISHED IAW SRM 57-10-10, REPAIR 3, PG 20 4, FIG 204.
